Almost sure invariance principles for logarithmic averages

István Berkes, Lajos Horvath

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-24
JournalStudia Scientiarum Mathematicarum Hungarica
Volume33
Publication statusPublished - 1997

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Almost sure invariance principles for logarithmic averages. / Berkes, István; Horvath, Lajos.

In: Studia Scientiarum Mathematicarum Hungarica, Vol. 33, 1997, p. 1-24.

Research output: Contribution to journalArticleResearchpeer-review

@article{14f08cc67a684bfea6db9ecf984ac61f,
title = "Almost sure invariance principles for logarithmic averages",
author = "Istv{\'a}n Berkes and Lajos Horvath",
year = "1997",
language = "English",
volume = "33",
pages = "1--24",
journal = "Studia Scientiarum Mathematicarum Hungarica",
issn = "0081-6906",
publisher = "Akademiai Kiado",

}

TY - JOUR

T1 - Almost sure invariance principles for logarithmic averages

AU - Berkes, István

AU - Horvath, Lajos

PY - 1997

Y1 - 1997

M3 - Article

VL - 33

SP - 1

EP - 24

JO - Studia Scientiarum Mathematicarum Hungarica

JF - Studia Scientiarum Mathematicarum Hungarica

SN - 0081-6906

ER -